# SDR IPXA2018101094859

- Difficulty date: October 3, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 98,447 hours, 17,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: AGA7809501
- Condition: Corroded
- Location: Bs 1721
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FINGER DOUBLER WAS CORROSION AT BS 1721.  REMOVED AND REPLACED THE FINGER DOUBLER BETWEEN BS 1721 - 1740,  LONGERONS 50L & 50R IAW SRM 51-31-01, 51-33-01, AND 51-35-01. MINOR.
